# SDR VGCA20140425001

- Difficulty date: April 25, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 37,386 hours, 21,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65162212
- Part serial: BN367
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SLAT TE NR 5 DAMAGED.
